Skip to main content

Research Repository

Advanced Search

Partial regularity and t-analytic sets for Banach function algebras

Feinstein, Joel; Mortini, Raymond

Partial regularity and t-analytic sets for Banach function algebras Thumbnail


Authors

Raymond Mortini



Abstract

In this note we introduce the notion of t-analytic sets. Using this concept, we construct a class of closed prime ideals in Banach function algebras and discuss some problems related to Alling’s conjecture in H infinity. A description of all closed t-analytic sets for the disk-algebra is given. Moreover, we show that some of the assertions in [8] concerning the O-analyticity and S-regularity of certain Banach function algebras are not correct. We also determine the largest set on which a Douglas algebra is pointwise regular.

Journal Article Type Article
Acceptance Date Feb 1, 2011
Online Publication Date Mar 19, 2011
Publication Date Jun 1, 2012
Deposit Date Jan 29, 2015
Publicly Available Date Jan 29, 2015
Journal Mathematische Zeitschrift
Print ISSN 0025-5874
Electronic ISSN 0025-5874
Publisher Springer Verlag
Peer Reviewed Peer Reviewed
Volume 271
Issue 1-2
DOI https://doi.org/10.1007/s00209-011-0856-0
Public URL https://nottingham-repository.worktribe.com/output/1007295
Publisher URL http://link.springer.com/article/10.1007%2Fs00209-011-0856-0
Additional Information The final publication is available at Springer via http://dx.doi.org/10.1007/s00209-011-0856-0

Files





You might also like



Downloadable Citations